Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Regularity properties of the $ \overline\partial\sb b$ equation on weakly pseudoconvex CR manifolds of dimension $ 3$

Author: Michael Christ
Journal: J. Amer. Math. Soc. 1 (1988), 587-646
MSC: Primary 32F99; Secondary 32F20, 32F25
MathSciNet review: 928903
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BS] H. Boas and M. C. Shaw. Sobolev estimates for the Lewy operator on weakly pseudoconvex boundaries, Math. Ann. 274 (1986), 221-231. MR 838466 (87i:32029)
  • [BMS] L. Boutet de Monvel and J. Sjöstrand, Sur la singularité des noyaux de Bergmann et Szegö, Soc. Mat. France Asterisque 34-35 (1976), 123-164. MR 0590106 (58:28684)
  • [C1] M. Christ, Hilbert transforms along curves, III: Rotational curvature, preprint, unpublished, December 1984.
  • [C2] -, On the regularity of inverses of singular integral operators, Duke Math. J. (to appear). MR 962516 (90c:42022)
  • [C3] -, Pointwise estimates for the relative fundamental solution of $ {\bar \partial _b}$, Proc. Amer. Math. Soc. (to appear). MR 929407 (89d:35126)
  • [C4] -, On the $ {\bar \partial _b}$ equation and Szegö projection on CR manifolds, Proc. 1987 El Escorial Conf. on Harmonic Analysis and Partial Differential Equations, Lecture Notes in Math., Springer-Verlag, Berlin (to appear). MR 1013821 (90h:32044)
  • [C5] -, Inversion in some algebras of singular integral operators, MSRI preprint, April 1988. MR 1028740 (90j:42041)
  • [CG] M. Christ and D. Geller, Singular integral characterizations of Hardy spaces on homogeneous groups, Duke Math. J. 51 (1984), 547-598. MR 757952 (86g:43007a)
  • [CNSW] M. Christ, A. Nagel, E. M. Stein, and S. Wainger (in preparation).
  • [CW] R. R. Coifman and G. Weiss, Analyse harmonique sur certains espaces homogenes, Lecture Notes in Math., no. 242, Springer-Verlag, Berlin, 1971. MR 0499948 (58:17690)
  • [F] C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1-65. MR 0350069 (50:2562)
  • [FK] C. Fefferman and J. J. Kohn, Hölder estimates on domains in two complex dimensions and on three-dimensional CR manifolds, preprint.
  • [FS] C. Fefferman and A. Sánchez-Calle, Fundamental solutions for second order subelliptic operators, Ann. of Math. 124 (1986), 247-272. MR 855295 (87k:35047)
  • [Fo] G. B. Folland, Subelliptic estimates and function spaces on nilpotent Lie groups, Ark. Math. 13 (1975), 161-207. MR 0494315 (58:13215)
  • [FSt1] G. B. Folland and E. M. Stein, Estimates for the $ {\bar \partial _b}$ complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429-522. MR 0367477 (51:3719)
  • [FSt2] -, Hardy spaces on homogeneous groups, Princeton Univ. Press, Princeton, N.J., 1982. MR 657581 (84h:43027)
  • [GS] P. C. Greiner and E. M. Stein, Estimates for the $ \bar \partial $-Neumann problem, Princeton Univ. Press, Princeton, N.J., 1977. MR 0499319 (58:17218)
  • [H1] L. Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 147-171. MR 0222474 (36:5526)
  • [H2] -, Introduction to complex analysis in several variables, North-Holland, Amsterdam, 1973.
  • [H3] -, Differential equations without solutions, Math. Ann. 140 (1960), 169-173. MR 0147765 (26:5279)
  • [KeSt] N. Kerzman and E. M. Stein, The Szegö kernel in terms of Cauchy-Fantappie kernels, Duke Math. J. 45 (1978), 197-224. MR 0508154 (58:22676)
  • [KS] A. W. Knapp and E. M. Stein, Intertwining operators for semisimple groups, Ann. of Math. 93 (1971), 489-578. MR 0460543 (57:536)
  • [K1] J. J. Kohn, The range of the tangential Cauchy-Riemann operator, Duke Math. J. 53 (1986), 525-545. MR 850548 (87m:32041)
  • [K2] -, Estimates for $ {\bar \partial _b}$ on pseudoconvex CR manifolds, Proc. Symp. Pure Math. 43 (1985), 207-217. MR 812292 (87c:32025)
  • [K3] -, Microlocal analysis of the $ \bar \partial $-Neumann problem, $ {\bar \partial _b}$, $ {\Delta _b}$ and related operators (in preparation).
  • [K4] -, Boundaries of complex manifolds, Proc. Conf. Complex Analysis, Minneapolis, 1964, Springer-Verlag, Berlin, 1965. MR 0175149 (30:5334)
  • [L] H. Lewy, An example of a smooth linear partial differential equation without solution, Ann. of Math. 66 (1957), 155-158. MR 0088629 (19:551d)
  • [M1] M. Machedon, Estimates for the parametrix of the Kohn Laplacian on certain domains, Invent. Math. 91 (1988), 339-364. MR 922804 (89d:58118)
  • [M2] -, Szegö kernels on pseudoconvex domains with one degenerate eigenvalue, preprint.
  • [Mc] J. McNeal, Boundary behavior of the Bergman kernel, preprint.
  • [N] A. Nagel, Vector fields and nonisotropic metrics, Beijing Lectures in Harmonic Analysis (E. M. Stein, ed.), Princeton Univ. Press, Princeton, N.J., 1986. MR 864374 (88f:42045)
  • [NRSW1] A. Nagel, J.-P. Rosay, E. M. Stein, and S. Wainger, Estimates for the Bergman and Szegö kernels in certain weakly pseudoconvex domains, Bull. Amer. Math. Soc. 18 (1988), 55-59. MR 919661 (89a:32025)
  • [NRSW2] -, Estimates for the Bergman and Szegö kernels in $ {{\mathbf{C}}^2}$, MSRI preprint, February 1988.
  • [NSW] A. Nagel, E. M. Stein, and S. Wainger, Balls and metrics defined by vector fields, I: Basic properties, Acta Math. 155 (1985), 103-147. MR 793239 (86k:46049)
  • [RS] L. P. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math. 137 (1976), 247-320. MR 0436223 (55:9171)
  • [S] A. Sánchez-Calle, Fundamental solutions and geometry of the sum of squares of vector fields, Invent. Math. 78 (1984), 143-160. MR 762360 (86e:58078)
  • [St] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32F99, 32F20, 32F25

Retrieve articles in all journals with MSC: 32F99, 32F20, 32F25

Additional Information

Keywords: CR manifold, finite type, $ {\bar \partial _b}$, subellipticity, Szegö projection, free nilpotent group, parametrix, microlocal analysis, singular integral operator
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society